American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32G15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 195 found      Go to page: 1 2 3 4 > >>

[1] Xuntao Hu. The locus of plane quartics with a hyperflex. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Amie Wilkinson. What are Lyapunov exponents, and why are they interesting?. Bull. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Yoshihiko Shinomiya. Veech surfaces and their periodic points. Conform. Geom. Dyn. 20 (2016) 176-196.
Abstract, references, and article information   
View Article: PDF

[4] Gou Nakamura and Toshihiro Nakanishi. Parametrizations of Teichm\"uller spaces by trace functions and action of mapping class groups. Conform. Geom. Dyn. 20 (2016) 25-42.
Abstract, references, and article information   
View Article: PDF

[5] R. C. Penner. Moduli spaces and macromolecules. Bull. Amer. Math. Soc. 53 (2016) 217-268.
Abstract, references, and article information   
View Article: PDF

[6] Hiroshige Shiga. On analytic properties of deformation spaces of Kleinian groups. Trans. Amer. Math. Soc. 368 (2016) 6627-6642.
Abstract, references, and article information   
View Article: PDF

[7] Sarah Koch, Kevin M. Pilgrim and Nikita Selinger. Pullback invariants of Thurston maps. Trans. Amer. Math. Soc. 368 (2016) 4621-4655.
Abstract, references, and article information   
View Article: PDF

[8] Hrant Hakobyan and Dragomir Šarić. Vertical limits of graph domains. Proc. Amer. Math. Soc. 144 (2016) 1223-1234.
Abstract, references, and article information   
View Article: PDF

[9] Hideki Miyachi. A rigidity theorem for holomorphic disks in Teichm\"uller space. Proc. Amer. Math. Soc. 143 (2015) 2949-2957.
Abstract, references, and article information   
View Article: PDF

[10] T. Dyckerhoff and M. Kapranov. Crossed simplicial groups and structured surfaces. Contemporary Mathematics 643 (2015) 37-110.
Book volume table of contents   
View Article: PDF

[11] Subhojoy Gupta. On the asymptotic behavior of complex earthquakes and Teichm\"uller disks. Contemporary Mathematics 639 (2015) 271-287.
Book volume table of contents   
View Article: PDF

[12] Dragomir Šarić. Earthquakes in the length-spectrum Teichm\"uller spaces. Proc. Amer. Math. Soc. 143 (2015) 1531-1543.
Abstract, references, and article information   
View Article: PDF

[13] Masanori Amano. The asymptotic behavior of Jenkins-Strebel rays. Conform. Geom. Dyn. 18 (2014) 157-170.
Abstract, references, and article information   
View Article: PDF

[14] Dragomir Šarić. Complex Fenchel-Nielsen coordinates with small imaginary parts. Trans. Amer. Math. Soc. 366 (2014) 6541-6565.
Abstract, references, and article information   
View Article: PDF

[15] Hideki Miyachi and Toshihiro Nogi. On extendibility of a map induced by the Bers isomorphism. Proc. Amer. Math. Soc. 142 (2014) 4181-4189. MR 3266988.
Abstract, references, and article information   
View Article: PDF

[16] Hideki Miyachi. Extremal length boundary of the Teichm\"uller space contains non-Busemann points. Trans. Amer. Math. Soc. 366 (2014) 5409-5430.
Abstract, references, and article information   
View Article: PDF

[17] J. C. Eilbeck, K. Eilers and V. Z. Enolski. Periods of second kind differentials of $(n,s)$-curves. Trans. Moscow Math. Soc. 74 (2013) 245-260.
Abstract, references, and article information
View Article: PDF

[18] Masanori Amano. On behavior of pairs of Teichm\"uller geodesic rays. Conform. Geom. Dyn. 18 (2014) 8-30.
Abstract, references, and article information   
View Article: PDF

[19] Yoshihiko Shinomiya. Veech holomorphic families of Riemann surfaces, holomorphic sections, and Diophantine problems. Trans. Amer. Math. Soc. 366 (2014) 3161-3190.
Abstract, references, and article information   
View Article: PDF

[20] Frank Herrlich. $p$-adic origamis. Contemporary Mathematics 629 (2014) 225-243.
Book volume table of contents   
View Article: PDF

[21] W. Patrick Hooper. An infinite surface with the lattice property I: Veech groups and coding geodesics. Trans. Amer. Math. Soc. 366 (2014) 2625-2649.
Abstract, references, and article information   
View Article: PDF

[22] Sumio Yamada. Convex bodies in Euclidean and Weil-Petersson geometries. Proc. Amer. Math. Soc. 142 (2014) 603-616.
Abstract, references, and article information   
View Article: PDF

[23] Gou Nakamura and Toshihiro Nakanishi. Parametrizations of some Teichm\"uller spaces by trace functions. Conform. Geom. Dyn. 17 (2013) 47-57.
Abstract, references, and article information   
View Article: PDF

[24] Ege Fujikawa and Katsuhiko Matsuzaki. The Nielsen realization problem for asymptotic Teichm\"uller modular groups. Trans. Amer. Math. Soc. 365 (2013) 3309-3327.
Abstract, references, and article information   
View Article: PDF

[25] Chris Judge. Pushing points on pillowcase covers. Contemporary Mathematics 590 (2013) 77-86.
Book volume table of contents
View Article: PDF

[26] Hiroshige Shiga. On injectivity radius in configuration space and in moduli space. Contemporary Mathematics 590 (2013) 183-189.
Book volume table of contents   
View Article: PDF

[27] Paul Norbury. String and dilaton equations for counting lattice points in the moduli space of curves. Trans. Amer. Math. Soc. 365 (2013) 1687-1709.
Abstract, references, and article information   
View Article: PDF

[28] Frederick P. Gardiner and Nikola Lakic. Tracking a moving point in the plane. Trans. Amer. Math. Soc. 365 (2013) 1957-1975.
Abstract, references, and article information   
View Article: PDF

[29] Alexey Kokotov. Polyhedral surfaces and determinant of Laplacian. Proc. Amer. Math. Soc. 141 (2013) 725-735. MR 2996977.
Abstract, references, and article information   
View Article: PDF

[30] A. Kokotov. On the asymptotics of determinant of Laplacian at the principal boundary of the principal stratum of the moduli space of Abelian differentials. Trans. Amer. Math. Soc. 364 (2012) 5645-5671.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 195 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia